Zyprexa withdrawal

Common Questions and Answers about Zyprexa withdrawal

zyprexa

Avatar m tn I took Zyprexa 5mg for 3 nights only to help with sleep, but have not taken it for 2 nights. Had really difficulty getting to sleep and my sleep was really broken up. Is this normal for this med.
Avatar f tn Dizziness, btw IS a common side effect of the Zyprexa...you had asked about that previously. As for stopping the Zyprexa, check with your doctor of course, but just stopping should not be a problem at all after only a few days. You shouldn't have any adverse effects stopping it abruptly at this point. Zyprexa takes at least 3-4 weeks to really start doing its thing. Let us know how you're feeling, and again....give your doc a ring....it doesn't hurt to be cautious. Take Care.
Avatar n tn I was suffering from insomnia, panic attack and I became very deppressed. My doctor says it is not normal. There are no withdrawal effects from Zyprexa. So I am going to try again to stop but I need to know how to do it. Also has anyone been able to stop Zyprexa after taking it for more than a year. Thank you for your answers.
Avatar n tn your problems with intense nausea and vomiting following withdrawal from zyprexa. I am only on my eleventh day of withdrawal from zyprexa, and like you described, I am suffering severe nausea. I'm very lucky that I haven't actually vomited, but I'm not eating much. I had an anti-emetic called metaclopramide in my medicine cabinet, so I tried that, but it didn't work.
Avatar m tn I have been on a variety of antidepressants,but always stuck with Zyprexa for almost 7 YEARS! I was going up and down on 15-10 mg. I am on my 3rd week of withdrawal,the Zyprexa withdrawal is HORRIBLE. For a few days I felt alright,but today it came back. I cant sleep,I constantly vomit,feel so much anxiety. I refuse to go back on meds...because if I was bipolar I would be either depressed or manic by now.
Avatar m tn I thought my symptoms were from withdrawal but he said that I shouldn't experience withdrawal from Zyprexa, especially since the new drug, Seroquel, was in the same class. So I was told I had an inner ear problem for the last four months and have been suffering through these symptoms. I finally got fed up, and after seeing many other doctors who couldn't find anything wrong with my ears, I am convinced it is from the Zyprexa.
Avatar f tn This thread to harm zyprexa users. This discussion is not useful.
Avatar n tn For the last 4 weeks I have been feeling a little bit of dizziness which I think is getting less frequent with time. Is this a withdrawal symptom for zyprexa?
Avatar f tn Hi, I am experiencing burning feet,skin sensitivity and pains in my hands and feet during Zyprexa withdrawal,I`ve been on Zyprexa for 6 years and off it for about 5 months now.Please let me know if the burning feet and all other symptoms will go away with time? Has anyone quit Zyprexa successfully? Please help with any information,many thanks!!
Avatar n tn There's not much information on Zyprexa withdrawal but I can assure you, that insomnia is one of them if you do not taper slowly. I did it cold turkey on 5 mg and did not sleep for 2 weeks (absolutely 0 sleep believe it or not) so I had to go back on the 5 mg and taper very slowly. Even when you are successful at getting off the drug, your sleep with not be normal. You can expect at most 5 hours.
Avatar m tn How do I treat headaches from Zyprexa withdrawal? I was put on this medicine by my doctor to keep me from believing in telepathy. When I asked any of my doctors if telepathy existed they would not answer, stay quiet, or not suggest reasons it didn't exist. I am more mature now and figured out the truth about telepathy. It doesn't exist. I have been on Zyprexa for many years and do not need it anymore.
Avatar m tn I've read enough accounts of other people who went through Zyprexa withdrawal that I know it's real. I also began taking Lamictal around the time I stopped the Zyprexa, but again my pdoc doesn't think it could be causing my illness. I'm certain it's Zyprexa WD. I need reassurance that this will end soon. How much longer? I am scared. Do you think permanent damage was done to me by the Zyprexa and that this will never go away? Thank you for your help.
Avatar m tn My psychiatrist has tried me on ambien, lunesta, Ive' even used 2 lunesta and I DO NOT GET SLEEPY! I've done research on sleep disorders, zyprexa withdrawal, etc. and a lot of information states that zyprexa withdrawal can cause insomnia. However, is this the same as not feeling sleepy? Its been a month and I haven't been tired and whats even wierder is that i wasn't tired when i got back on the zyprexa after stopping it for 4 days. I am wondering if i am ever going to be sleepy tired again.
Avatar n tn My son is experiencing 7.5 mg zyprexa withdrawel I believe. He has been in bed on and off for 4 days with headache and very sick to stomach. How long with this go on????? What can help the stomach???? He has only been on this med for 3 months. I would hate to see what someone on this for years would go through!
Avatar n tn I figured by now I was chemically addicted to Zyprexa by now, as Eli Lilly claims untrue, but many of you confirm otherwise. Eli Lilly states that Zyprexa has not been observed to produce noticeable effects upon withdrawal. Except that whatever symptoms the sufferer(patient) already has, will return quickly, appearing to be withdrawal symptoms. B.S. Figuring I was addicted, I decided to switch to the other drug, which my doctor told me would not likely work.
Avatar f tn My doctor suspected I was going to be psychotic becuase my boyfriend broke up with me while I was havely overworked. I had a panic reaction and my doctor gave me zyprexa. I used it for 3 months and I stopped cold turkey because I had uncontrolled movement of arms and legs. The worst withdrawal effects that I suffer from are extreme apathy and insomnia. I have seen posts from others that suffer from this as well, but untill now it doesn't get better and I get worried.
Avatar n tn I have been on Zyprexa for over 8 months started weaning off a few months ago and stopped it a week ago ever since then the treamors i was having have gotten worse and my stomach has been upset ive lost 7 pounds in a week and my sleep has been really bad my doctor told me to take rozerem helps a little and been a little more anxious then i was on it. I'm also taking 40 mgs of Paxil and .5 mgs of klonopin have been for a few yrs. My question is how much longer are these withdrwals going to last.
8798274 tn?1399992058 There are a lot of people with chronic insomnia and the common factor is Zyprexa withdrawal. Must be an explanation for that. I am thinking to report my case to FDA. Maybe they can open a research and find the cure.